MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 MED WEDGE REFILL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 MED WEDGE REFILL; INSTRUMENTS, DENTAL HAND
Catalog Number 659790V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Event or Problem Description
In this event it is reported that a patient swallowed a palodent v3 med wedge/palodent v3 i ring.The ring has been surgically removed and the patient is doing well.
 
Additional Manufacturer Narrative
Additional information received: 2-5-2026: product will not be sent for evaluation, there is no batch info provided in the case nor are there any images or videos of the suspect product therefore no investigation can be conducted.(nwv).

Brand Name
PALODENT V3 MED WEDGE REFILL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24262767
Report Number2515379-2026-00005
Device Sequence Number16133138
Product Code DZN
UDI-Device IdentifierD002659790V1
UDI-PublicD002659790V1
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number659790V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/04/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown